# SDR REXA2012051600443

- Difficulty date: April 23, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 18,244 hours, 15,820 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 369-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 SEAT TRACK CHAFED BETWEEN FS 369 AND FS 409.  REPAIRED IAW AMM 53-01-11.
